# SDR JJBA20190312002

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 34,852 hours, 22,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN FR 80-81 AT REAR FUSELAGE II UNDER NAMEPLATES AS MARKED. INSTALLED REPAIR DOUBLER AND FILLER BETWEEN FR 80-81 LOWER REAR FUSELAGE II.
